# SDR ABXA9701765

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5644678
- Condition: Corroded
- Location: Bs 857
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED WING BOX SHEAR WEB L-ANGLE CORRODED AT STA 857 FROM C/L TO RBL 15.  REPAIRED IAW ABX D853-19085MR.
